Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The hyperspaces of subcontinua of the pseudo-arc and of solenoids of pseudo-arcs are Cantor manifolds

Author: Paweł Krupski
Journal: Proc. Amer. Math. Soc. 112 (1991), 209-210
MSC: Primary 54B20
MathSciNet review: 1037212
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New proofs of the above facts are based on specific homogeneity properties of the pseudo-arc and of solenoids of pseudo-arcs.

References [Enhancements On Off] (What's this?)

  • [1] H. Cook, A locally compact, homogeneous metric space which is not bihomogeneous, Topology Proc. 11 (1986), 25-27. MR 898013 (88e:54045)
  • [2] J. Krasinkiewicz, No 0-dimensional set disconnects the hyperspace of a continuum, Bull. Acad. Polon. Sci. 19 (1971), 755-758. MR 0307201 (46:6321)
  • [3] P. Krupski, Homogeneity and Cantor manifolds, Proc. Amer. Math. Soc. (to appear). MR 1009992 (90k:54049)
  • [4] G. R. Lehner, Extending homeomorphisms on the pseudo-arc, Trans. Amer. Math. Soc. 98 (1961), 369-394. MR 0120608 (22:11358)
  • [5] S. B. Nadler, Jr., Hyperspaces of sets, Marcel Dekker, New York, 1978. MR 0500811 (58:18330)
  • [6] T. Nishiura and C. J. Rhee, The hyperspace of a pseudo-arc is a Cantor manifold, Proc. Amer. Math. Soc. 31 (1972), 550-556. MR 0290337 (44:7521)
  • [7] J. T. Rogers, Jr., Solenoids of pseudo-arcs, Houston J. Math. 3 (1977), 531-537. MR 0464193 (57:4128)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B20

Retrieve articles in all journals with MSC: 54B20

Additional Information

Keywords: Pseudo-arc, solenoid of pseudo-arcs, hyperspace of subcontinua, homogeneous space, Cantor manifold
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society